# SDR AALA201804089001

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 57,115 hours, 21,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR RED PRESSURE LIGHT CAME ON DURING DESCENT AND SLIDE SHOWED DISARMED,  BETWEEN CABIN PRESSURE ALTITUDE 5000 AT ALTITUDE 2600 ARMED. PREFORMED GVI OF R2 DOOR IAW AMM 52-22-11. NO DEFECTS NOTED. SLIDE DISARM AND ARM HANDLE OPERATES NORMAL.
